Inventiones mathematicae

, Volume 137, Issue 1, pp 85–112

Absolute continuity of the periodic magnetic Schrödinger operator

  • Alexander V. Sobolev

DOI: 10.1007/s002220050324

Cite this article as:
Sobolev, A. Invent. math. (1999) 137: 85. doi:10.1007/s002220050324

Mathematics Subject Classification (1991): 35J10, 35P05, 35S05, 47A30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Alexander V. Sobolev
    • 1
  1. 1.Centre for Mathematical Analysis and its Applications, University of Sussex, Falmer, Brighton, BN1 9QHUK

Personalised recommendations